MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,4.1,11.5,MTX,MG; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,4.1,11.5,MTX,MG; DENTAL IMPLANT
Catalog Number TSVT4B11
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D10: concomitant medical product: tsvt4b11, imp,tsv,4.1,11.5,mtx,mg, lot: 1299171.
 
Event or Problem Description
The doctor reports that both implants had to be removed due to an allergic reaction and infection.The doctor will now wait for regeneration.Pain was reported as a result of the event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d8-9: device service and availability g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem.H11: additional narrative zimvie did not receive one (1) tsvt4b11, (imp,tsv,4.1,11.5,mtx,mg) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported events could not be performed due to the nature of the device & events.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1299171.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1299171 for similar events and one (1) other complaint was identified.Review completed utilizing keywords: ¿allergic reaction¿ & ¿infection¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation is external factors (i.E.Patient conditions).Refer to attached summary investigation for ¿infection¿ a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.Therefore, based on the available information, a device malfunction could not be verified.The reported events were non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TSV,4.1,11.5,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23778349
Report Number0001038806-2025-03766
Device Sequence Number10117435
Product Code DZE
UDI-Device Identifier00889024019836
UDI-Public(01)00889024019836(17)300512(10)1299171
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSVT4B11
Device Lot Number1299171
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexUnknown
Patient EthnicityNon Hispanic